Jump to content

Search the Community

Showing results for tags 'mirtazepine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi, everyone, I write because I am really very desperate. I come from Germany and about 3 months ago I lost my life ... It happened when I re-dosed a small amount of fluoxetine according to the instructions of a German forum and then reduced it. (see my signature). Since that day, I have been unable to sleep and run my little business that I built so hard for myself ... Regarding fluoxetine: I took it for 9 years and was doing very well with it (except for the muscle pain). I am now so far that I would say, I am taking the fluoxetine
  2. Hi, My husband takes Mirtazapine 15mg every night, along with two psychotic drugs (Trifluoperazine & Olanzapine) for his agitation/yelling and Vortioxetine 10mg (every am) and recently Prozac 20mg. His problem was insomnia but after being put on benzos & antidepressants, it became more complex - one thing leads to another, and he has very bad daytime agitation/constant yelling, memory loss, confusion, low mood, unable to function etc... He has just started Prozac 20mg two weeks ago, to aid with tapering of Mirtazepine. His doctor agreed on 50% cut but he suffers bad withdraw
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy